# SDR SWAA2021080390181

- Difficulty date: June 5, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120CF DAMAGED / FABRICATED NEW FCB FLOOR PANEL 120CF FROM 090 CONOLITE; LOT #1419778-1 PER AMM 25-52-01-201-801 AND DWG 453A1610
